# SDR REXA2013101401772

- Difficulty date: October 14, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,569 hours, 18,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERENGCY LIGHT INOPERATIVE.  SECURED EMERGENCY LIGHT IAW AMM 33-51-01-04.  OPS CHECKED GOOD.
